# SDR SWIA200414020

- Difficulty date: October 26, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 9,174 hours, 7,185 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 3995100208
- Part serial: 733
- Condition: Malfunctioned
- Location: Stall Protection
- Part time: 9,141 hours, 7,165 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE AFTER TAKEOFF.   REMOVED AND REPLACED STALL PROTECTION COMPUTER PER M/M 27-35-01.  OPERATIONAL CHECK GOOD.
